# SDR TC8A98053

- Difficulty date: August 22, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N802CK
- Make and model: Doug DC-8F-54
- Aircraft serial: 45679
- Engine: Pwa JT3D3B
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 560339
- Condition: Replaced
- Location: Nr 1 Engine
- Part time: 301 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

MULTIPLE COMPRESSOR STALLS ON CLIMBOUT, 6,000 FT ON NR 1 ENG.  REMOVED AND REPLACED NR 1 PRBC VALVE, OPS CHECKS OK IAW 75-30-3.
